# SDR SWIA202265601

- Difficulty date: March 30, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 44,520 hours, 37,987 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.0  AT APPROX STR 27 FRAME FLANGE HAS CORROSION.     (C-CHECK RO 5/16/2022)    REPLACED THE FS333.00 LWR FRAME SECTOR. REF CRJ200 SRM 51-42-06, CRJ 200 SRM 51-42-21, DWG 601R32004 REV L AND DWG 601R31022 REV B. LEAK CHECKS ARE GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
